MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 2GAL PEARL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 2GAL PEARL; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305422
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: n/a.The manufacturing location for this product is flextoronics, this site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that mixed product was found before use with a sharps coll 2gal pearl.The following information was provided by the initial reporter, "it was reported that three cases of 2 gallon sharps containers arrived with different lids.Per email: the 2 gallon sharps containers have arrived with different lids, which do not fit in the wall cabinets.So, they are unable to use these sharps containers.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: according to the dhr review process; the result showed there were no issues reported like incorrect lids during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like incorrect lids for the same part number throughout the last twelve months.Investigation: in accordance with the photos received, the following observations were made: the lot number 9112926 was confirmed as manufactured by flex.It was confirmed that the lids were incorrect; the lids belong to a different product of product reported under this complaint.According to evidence provided from customer, the issue was generated due to an incorrect subassembly (box of lids) supplied to molding machine, therefore is a manufacturing issue.As part of the complaint following up, a quality alert will be posted within the manufacturing process in order to make aware all the people involved in the manufacturing of this product.Due to the occurrences detected and risk assessment result, a corrective action will be documented in the capa record car-jrz-00000174.

Brand Name
SHARPS COLL 2GAL PEARL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8983444
Report Number2243072-2019-01969
Device Sequence Number14079132
Product Code FMI
UDI-Device Identifier50382903054225
UDI-Public50382903054225
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305422
Device Lot Number9112926
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer08/19/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date09/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;